# SDR REXA2022071301551

- Difficulty date: June 3, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 33,058 hours, 23,089 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Part number: SH67036600
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD OVERWING PSGR EMERENCY EXIT DOOR HAS A SUSPENDED CRACK IN THE CAST BODY AT THE BASE OF ONE HOOK FITTING.	CUT AND REMOVE DAMAGE AND INSTALL  REPAIR DOUBLER AND FITTING.
